# SDR SWIA201229301

- Difficulty date: January 13, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 32,921 hours, 46,421 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER VSI JUMPS 300 FEET PER MINUTE WHENEVER ALTIMETER SETTING IS ADJUSTED.  (FLT 5516)  REPLACED THE ALTIMETER.
